Facebook Pixel
EmpowHER Guest


By Anonymous March 8, 2015 - 11:13pm
Rate This

Took a Plan B pill 12 hours after incident, 4 days before ovulation, and withdrawal bled one week later for 8 days. Then four days after my withdrawal bleed ended, on Feb. 15th I had some bloating cramps and a backache followed by a heavy flow that lasted 4 days..I know my body and I'm pretty sure that was my period for Feb. keep in mind I was supposed to get my period on fen 17th and I got in on the 15th..was that my period? Am I pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern.

You are not pregnant. Plan B was effective as evidenced by the bleeding which occurred one week later. I think the bleeding which started on February 15 was your monthly period.


March 9, 2015 - 9:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!